# SDR HEEA086581

- Difficulty date: April 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Part serial: 795
- Condition: Malfunctioned
- Location: Flight Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTARY ACTUATOR CAUSING BINDING IN CYCLIC FORE AND AFT CONTROLS.
